# SDR AWXA200600606

- Difficulty date: March 23, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,706 hours, 7,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC 4 CHECK DISCOVERED CORROSION ON FLOOR PANEL 222 F FROM FS 16 TO FS 20 AT Y1290.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 222 FF FROM FS 16 TO FS 20 AT Y 1290 IAW AMERICA WEST AIRLINES TASK CARD C1D25306.
